On the average number of direct factors of a finite abelian group (“sur les variété abéliennes”)
Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 155-164.
@article{JTNB_1995__7_1_155_0,
     author = {Hartmut Menzer},
     title = {On the average number of direct factors of a finite abelian group ({\textquotedblleft}sur les vari\'et\'e ab\'eliennes{\textquotedblright})},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {155--164},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {1},
     year = {1995},
     doi = {10.5802/jtnb.138},
     zbl = {0840.11038},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.138/}
}
TY  - JOUR
TI  - On the average number of direct factors of a finite abelian group (“sur les variété abéliennes”)
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1995
DA  - 1995///
SP  - 155
EP  - 164
VL  - 7
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.138/
UR  - https://zbmath.org/?q=an%3A0840.11038
UR  - https://doi.org/10.5802/jtnb.138
DO  - 10.5802/jtnb.138
LA  - en
ID  - JTNB_1995__7_1_155_0
ER  - 
%0 Journal Article
%T On the average number of direct factors of a finite abelian group (“sur les variété abéliennes”)
%J Journal de Théorie des Nombres de Bordeaux
%D 1995
%P 155-164
%V 7
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.138
%R 10.5802/jtnb.138
%G en
%F JTNB_1995__7_1_155_0
Hartmut Menzer. On the average number of direct factors of a finite abelian group (“sur les variété abéliennes”). Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 155-164. doi : 10.5802/jtnb.138. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.138/

[1] E. Cohen, On the average number of direct factors of a finite Abelian group, Acta Arith. 6 (1960), 159-173. | MR: 118764 | Zbl: 0113.25305

[2] P. Erdös and G. Szekeres, Öber die Anzahl Abelscher Gruppen gegebener Ordnung und Âber ein verwandtes zahlentheoretisches Problem., Acta Sci. Math. (Szeged) 7 (1935), 95-102. | JFM: 60.0893.02

[3] A. Ivić, The Riemann zeta-function, John Wiley & Sons, New York (1985). | MR: 792089 | Zbl: 0556.10026

A. Ivić, [4] On a multiplicative function connected with the number of direct factors of a finite Abelian group, (to appear).

[5] E. Krätzel, Lattice Points, Kluwer Academic Publishers, Dordrecht- Boston-London, (1988). | MR: 998378 | Zbl: 0675.10031

[6] E. Krätzel, On the average numbers of direct factors of a finite Abelian group, Acta Arith. 11 (1988), 369-379. | MR: 971087 | Zbl: 0633.10044

[7] E. Krätzel, Estimates in the General Divisor Problem, Abh. Math. Sem. Univ. Hamburg 62 (1992), 191-206. | MR: 1182849 | Zbl: 0776.11057

[8] H.-Q. Liu, On the number of Abelian groups of a given order, Acta Arith. 56 (1991), 261-277. | MR: 1133246 | Zbl: 0737.11024

[9] H. Menzer, Exponentialsummen und verallgemeinerte Teilerprobleme Dissertation, B. Friedrich-Schiller-Universitaet Jena, (1991). | Zbl: 0807.11043

[10] H. Menzer & R. Seibold, On the average number of direct factors of a finite Abelian group., Monatsh. Math. 110 (1990), 63-72. | MR: 1072729 | Zbl: 0731.11054

[11] M. Vogts, Many-dimensional Generalized Divisor Problems, Math. Nachr. 124 (1985),103-121. | MR: 827893 | Zbl: 0595.10034

Cited by Sources: